# SDR SWAA2021121351212

- Difficulty date: December 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737
- Aircraft serial: 32489
- Aircraft time: 55,305 hours, 33,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT GALLEY OVERHEAD EXIT SIGN LENS RETAINING PIN BROKEN ; / [01] 21-133-03671 ISSUED.; [02] APPPLIED TAPE PER EA 21-133-03671-TLD 10 CYCLE PERMIT
